Jarchow , Hans and Palazuelos Cabezón, Carlos and Pérez García, David and Villanueva, Ignacio (2007) Hahn–Banach extension of multilinear forms and summability. Journal of Mathematical Analysisand applications, 336 (2). pp. 1161-1177. ISSN 0022-247X
Official URL: http://www.sciencedirect.com/science/journal/0022247X
The aim of this paper is to investigate close relations between the validity of Hahn–Banach extension theorems for multilinear forms on Banach spaces and summability properties of sequences from these spaces. A case of particular importance occurs when we consider Banach spaces which have the property that every bilinear form extends to any superspace.
|Uncontrolled Keywords:||Multilinear forms; Bilinear forms; Hahn–Banach extension; Summing properties|
|Subjects:||Sciences > Mathematics > Functional analysis and Operator theory|
|Deposited On:||07 Feb 2012 09:08|
|Last Modified:||11 Dec 2013 18:03|
Repository Staff Only: item control page